Now showing items 1-20 of 24

      xmlui.ArtifactBrowser.ConfigurableBrowse.citation.column_heading
      Aliyev, T. M., Mamedov, V. M. & Ibayev, E. A. (2019). On a distribution of the process describing a service system with unreliable devices. TWMS Journal Of Applied And Engineering Mathematics, 9(2), 357-365. [1]
      Aristotle, P., Balamurugan, S., Selva Lakshmi, P. & Swaminathan, V. (2019). Chromatic weak domatic partition in graphs. TWMS Journal of Applied and Engineering Mathematics, 9(2), 279-286. [1]
      Ashraf, S., Qayyum, M. & E. Kerre, E. (2019). Intuitionistic fuzzy bi-implicator and properties of Lukasiewicz intuitionistic fuzzy bi-implicator. TWMS Journal of Applied and Engineering Mathematics, 9(2), 315-326. [1]
      Avcı, M. & Suslu, K. (2019). On a Robin problem ın Orlicz-Sobolev spaces. TWMS Journal of Applied and Engineering Mathematics, 9(2), 246-256. [1]
      Aytaç, A. & Atay Atakul, B. (2019). Exponential domination of tree related graphs. TWMS Journal of Applied and Engineering Mathematics, 9(2), 186-197. [1]
      Aytaç, V. (2019). Vulnerability in networks. TWMS Journal Of Applied And Engineering Mathematics, 9(2), 366-373. [1]
      Bayındır, C. (2019). Early detection of rogue waves using compressive sampling. TWMS Journal of Applied and Engineering Mathematics, 9(2), 198-205. [1]
      Bosmia, M. I. & Kanani, K. K. (2019). Divisor cordial labeling in the context of join and barycentric subdivision. TWMS Journal of Applied and Engineering Mathematics, 9(2), 237-245. [1]
      Chaubey, S. K. (2019). Trans-Sasakian manifolds satisfying certain conditions. TWMS Journal of Applied and Engineering Mathematics, 9(2), 305-314. [1]
      Ersoy Hepson, Ö., Korkmaz, A. & Dağ, İ. (2019). Extended B-spline collocation method for KDV-Burgers equation. TWMS Journal of Applied and Engineering Mathematics, 9(2), 267-278. [1]
      İpek Al, P. & Ismailov, Z. I. (2019). Boundedly solvability of first order delay differential operators with piecewise constant arguments. TWMS Journal Of Applied And Engineering Mathematics, 9(2), 396-403. [1]
      Kaliraj, K. & Hari, N. K. (2019). Ramsey numbers for class of edgeless, complete and star graphs. TWMS Journal of Applied and Engineering Mathematics, 9(2), 220-224. [1]
      Kandemir, M. B. (2019). Mutant fuzzy sets. TWMS Journal of Applied and Engineering Mathematics, 9(2), 257-266. [1]
      Kuşbeyzi Aybar, İ. (2019). A dynamical analysis of the virus replication epidemic model. TWMS Journal of Applied and Engineering Mathematics, 9(2), 206-219. [1]
      Mandal, S. & Pal, M. (2019). Product of bipolar intuitionistic fuzzy graphs and their degree. TWMS Journal of Applied and Engineering Mathematics, 9(2), 327-338. [1]
      Mudartha, I. K., Sundareswaran, R. & Swaminathan, V. (2019). Tight just excellent graphs. TWMS Journal of Applied and Engineering Mathematics, 9(2), 294-304. [1]
      Muntaner-Batle, F. A., Vivin, V. J. & Venkatachalam, M. (2019). Harmonious coloring of multicopy of complete graphs. TWMS Journal Of Applied And Engineering Mathematics, 9(2), 384-395. [1]
      Naz, S., Ashraf, S. & Rashmanlou, H. (2019). Measurement of planarity in product bipolar fuzzy graphs. TWMS Journal Of Applied And Engineering Mathematics, 9(2), 339-350. [1]
      Poroch, M. H. & Talebi, A. A. (2019). Decoding of orbit codes. TWMS Journal of Applied and Engineering Mathematics, 9(2), 225-236. [1]
      Ray, P. K., Patel, B. K., Chowdhury, D. P. & Kujur, S. (2019). A digital scrambling method based on balancing numbers. TWMS Journal of Applied and Engineering Mathematics, 9(2), 287-293. [1]